Discussions that mention claritin

Children's Health board


My 10 year old son started doing this thing that was similar to what everyone is talking about. It went on for 2 months before we found out the Allegra was the cause. He had been on Claritin before and never had any problems. He was on Allegra for almost a month before we saw this "thing" happing. We never thought that's what it was from. I even called the company that makes Allegra and asked them if this could be a possible side affect. They assured me it was not. After seen a couple of Dr's, we ran into one that had seen it before. We stopped the Allegra. It took almost 2 months for the "ticking" to stop. But it finally did. We put him back on Claritin and it started again. He had developed an allergy to a medication found in allergy medicines. He can't take any with out this "tick" starting again. But when he is off of the med's, we never see it. I called Allegra and reported it. They confessed that they had received another report that it had happened to another child under the age of 12, but it was never proved to be the medicine. The commercial now says for children 12 and over.

Don't know if this is your problem, but thought I should share.


[This message has been edited by thewaggz (edited 02-14-2003).]